# SDR ASAA0955007

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 804 hours, 237 cycles
- Engine: Cfmint CFM567B273
- Engine time: 804 hours, 237 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES HARDWARE INSPECTION AND FAN LUBE REQUIRED.  ACCOMPLISHED FAN BLADE LUBE PER T/C 78472002.  FOUND FAN BLADE SHIM COATING WORN.  REPLACED 24 EA FAN BLADE SHIMS P/N 340 252 307 0 PER T/C 78472002.
